Panadrex 500Mg Tab 24Tabs

Panadrex as analgesic relieves pain including backache, menstrual pain, toothache, and reduces fever.
SKU: 107359

Delivery date: Within an 2 hour
0.360 KD
pcs.

Panadrex 500 Mg - 24 Tablets

Paracetamol

Panadrex contain paracetamol, which is recommended as first-line therapy in pain conditions as analgesic. It is also used for its antipyretic effects, helping to reduce fever.

Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations.

Indications:

• Headaches.

• Muscular Aches & Pains.

• Joint Pain/Osteoarthritis.

• Period Pain.

• Toothaches.

Points of interest:

• Should not be taken with other products containing paracetamol at the same time.

• For adults: do not take more than 8 tablets a day.

How to use:

Take 1-2 tablets every 6 hours, as required.


Active Ingredients:

Paracetamol.


Side effects:

• Nausea, stomach pain, and loss of appetite.

• Dark urine.

• Jaundice (yellowing of the skin or eyes).

Cautions:

• Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day.

• Consult your doctor if you have any liver or kidney problems.

Interactions:

• Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding


Quantity:

24 Tablets

How to store:

Keep at room temperature.

Made in:
Argentina.

Filters